# SDR DALA2021121607795

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION SPIGOT BALL JOINT RECEPTACLE ON LH PYLON. CORRECTIVE ACTION: REMOVED AND REPLACED FITTING SPIGOT ON LH PYLON AS PER A320 SRM 54-51-12. (2050996)
